# SDR WX0A1900010074297

- Difficulty date: October 30, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A320-214
- Aircraft serial: 1262
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC: 6000-0024 962-06 R/H WING T/E AT RIB 16, CORROSION FOUND ON UPPER SKIN LOWER SURFACE. /  R/H WING UPPER SKIN LOWER SURFACE AT TRAILING EDGE AREA AT RIB 16, CORROSION REMOVED AT BLEND AREA (5-6-7-8) AND REPAIRED AS PER TD/70566294/030/2022#G, REPAIR INSTRUCTION R572-58616 PARA E. ISSUE L, REPAIR INSTRUCTIONS R572-58961,ISSUE C AND COMPLY WITH ALLEGIANT ERO: R 5721-0121    REV 00   . REPAIR CLASSIFIED MAJOR CATEGORY: NOT DEFINED, SOLUTION LIFE OR LIMITATION: 6 MONTHS PER RDAF 70566294/024/2022#A. PRIOR TO THE EXPIRATION OF LIFE LIMITATION, AIRBUS WILL ACCOMPLISH FULL FATIGUE AND DAMAGE TOLERANCE ANALYSIS AND AUTOMATICALLY DELIVER AN UP-ISSUED RDAF. NO ACTION IS REQUIRED ON THE PART OF ALLEGIANT AIR. SEE AWS AND NDT REPORT MWO52444-17 FOR MORE DETAILS."
